# SDR REXA2013033100495

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME HAS CORROSION BETWEEN S26L-S26R.  REMOVED CORROSION FRAME 319.  FRAME IS WITHIN LIMITS IAW CRJ 900 SRM 33-21-06 AND EP R53277.
